Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 21, Issue 4  


Asymptotics of renewal functions
B. A. Rogozin
689
A central limit theorem for additive random functions
A. V. Bulinskiĭ, I. G. Žurbenko
707
On a representation of local martingales
R. Š. Lipcer
718
Infinite-dimensional Markov processes with almost local interaction of components
V. Ya. Basis
727
Approximation of the distribution of sums of independent variables with values in infinite-dimensional spaces
V. M. Zolotarev
741
On a non-parametric analogue of the information matrix
Yu. A. Koševnik, B. Ya. Levit
759
On the rate of convergence in the central limit theorem in some Banach spaces
V. Paulauskas
775
On the existence of an ergodic distribution in a system of varying structure under optimal service of conflict flows
M. A. Fedotkin
792
The central limit theorem and the strong law of large numbers in $l_p\{X\}$-spaces, $1\le p<+\infty$
V. V. Kvaračheliya, Nguen Zuy Tien
802
On asymptotics of the probability of nonextinction for a critical branching process in random environment
M. V. Kozlov
813

Short Communications
Asymptotic behaviour of a multinomial distribution
N. К. Arenbaev
826
A limit theorem for a probabilistic model of corrosion
V. P. Nosko
831
A formula for wanderings of a regular Markov process
M. I. Taksar
839
Moment asymptotics for branching processes close to critical ones
О. V. V'yugin
845
On a sequential test
T. V. Ivanova, G. I. Ivčenko
854
On applications of an inversion formula for the Laplace transform
O. P. Vinogradov
857
A limit theorem for a critical age-dependent branching process with infinite variance
V. A. Vatutin
861
On a quadratic measure of the deviation of projection density estimates
E. A. Nadaraya
864
Asymptotical exponential mean-square stability of the trivial solutions of stochastic functional-differential equations
E. F. Car'kov
871
On Kolmogorov equations for a class of transition functions
V. M. Šurenkov
875
On the multiplicity of a sum of orthogonal processes
T. N. Siraya
880
Convergence of Rice and Longuet-Higgins series for a Wong process
R. N. Mirošin
885
A note on $\varphi$-mixing random fields
Chandrakant M. Deo
888

Summary of papers presented at sessions of the probability and statistics section of the Moscow mathematical society (November 1975–April 1976)
892

Letters to the Editor
Letter to the editors
Yu. Borovskih
896
Letter to the editors
S. V. Nagaev
896

New Books
New books
T. B. Yarina
897
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021